Approximate solutions, based on comparison theorems, of scalar and matrix Riccati equations in an infinite interval

Abramov, AA and Balla, K. (1993) Approximate solutions, based on comparison theorems, of scalar and matrix Riccati equations in an infinite interval. COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 33 (1). pp. 29-43.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/259

Update Item Update Item